On independence-friendly fixpoint logics

Research output: Contribution to journalArticlepeer-review


We introduce a fixpoint extension of Hintikka and Sandu’s IF (independence-friendly) logic. We obtain some results on its complexity and expressive power. We relate it to parity games of imperfect information, and show its application to defining independence-friendly modal mu-calculi.
Original languageEnglish
Pages (from-to)125-144
Number of pages20
JournalPhilosophiae Scientiae
Issue number2
Publication statusPublished - 2004

Cite this